A METHOD FOR CALCULATING DC CONDUCTIVITIES OF THE POROUS MEDIUM AND COMPOSITE (Ⅰ)——AN APPROACH TO THE POROUS MEDIUM WITH PERIODIC STRUTURE
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1988, Vol. 37 Issue (3): 439-446    
CONTENT Current Issue| Next Issue| Archive| Adv Search  |   
A METHOD FOR CALCULATING DC CONDUCTIVITIES OF THE POROUS MEDIUM AND COMPOSITE (Ⅰ)——AN APPROACH TO THE POROUS MEDIUM WITH PERIODIC STRUTURE
GU GUO-QING, TAO RUI-BAO
复旦大学物理系
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn